# SDR ERAA201304140032

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320701
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 34,117 hours, 38,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION ON SIDEWALL SUPPORT ATTACH ANGLE AND SEAT TRACK OUTBOARD FLANGE AT X370 RHS.
